# SDR FDEA201003110780

- Difficulty date: March 11, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: RIB
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS ONE RIB CRACKED INBD SIDE OF ACTUATOR FWD MOUNT.  REMOVED WEB PNL FOR ACCESS AND REINSTALLED IAW B727 SRM 51-30-2.  REMOVED 2 EA.  RIBS FOR CRACKS AND FABRICATED 1 RIB FROM 2024-0 .040 PO 24146179 DIMS: 16 3/4" X 6" IAW SRM 57-20-2 FIG 2 & 51-30-2.  HEAT TREATED RIB TO T4 CONDITION IAW ENGINEERING REPORT 2-37153-801 REV A. LOCATED AND DRILLED 1 EA. FABRICATED RIB AND 1 EA. PROCURED RIB PO 2001349 IAW SRM 51-30-5.  TREATED AND PRIMED RIBS IAW SRM 51-10-2 & INSTALLED RIBS IAW SRM 51-30-2 REV 102.
